7 Days and Counting…

Photo by Pietro Jeng on Pexels.com

It’s been a whole week since I stopped my Abilify. I feel ok. Dare I say good? I might be on the upswing, or in Bipolar terms, on the very outskirts of a manic phase. Which is very common for me when coming down from any mood stabilizer or medication that treats it.

I know the signs right away… enhanced energy, excitability, irresponsibility with finances, wanting to go everywhere all the sudden, making plans I won’t do, feeling like rainbows are pointing on me, etc…

While mania can feel good, and I’m quoting a fellow blogger I follow and admire here… “the higher you go, the harder you crash.” So mood charting and trying to keep myself as level as possible is imperative right now.

Aside from that I feel ok. I am loving that my appetite has so dramatically decreased since coming off the Abilify. It was SOOO aggressive and nonstop while I was on it. I ate literally everything I could put my hands on, and snacked constantly. It obviously had consequences. Since coming off of it; I now eat “normally” for me, and the snacking has gone way down. I eat my little breakfast, a healthy lunch, and sometimes I eat dinner, but often I’m not hungry, which is the norm for me. I generally don’t have a very high appetite, and often do little meals throughout the day versus three meals. My health coach advised the little ones would actually be healthier for me versus three big ones, as long as I wasn’t eating junk food, which I am not… any more.

While I’m somewhat concerned about the state of my mental health in coming days; I still don’t regret my decision to come off the Abilify. I needed to get my physical health back in order… so here is hoping I stay level and don’t have any “crashes” anytime soon!

Photo by Karolina Grabowska on Pexels.com

Published by silversky87

34yrs old, avid reader and aspiring writer. I believe the fire of inspiration can take us to unknown and magical places. I’m a dreamer... Also been through some tough stuff, don’t underestimate me nor bet against me!

2 thoughts on “7 Days and Counting…

  1. I’ll keep my fingers croosed. You know I did the same thing when I started Rezulti and my dr. prescribed Naltrexone and it stopped that right away. I was like you, non-stop eating. So if you ever find yourself in that positiion ask your dr about it. 🙂

    Liked by 1 person

    1. I rarely get to see my actual PCP. and when I do she just refers me back to my psych. So I just always lean on my psychiatrist for answers when I hit a rough patch.
      I’m confident I’ll get back on track; I’m already feeling better, appetite and fitness wise

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: